# SDR DALA2017012500620

- Difficulty date: January 11, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 113,231 hours, 16,611 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT RT ENG STRUT AFT PYLON FARING TIME LIMITED REPAIR. ACCOMPLISHED ERA554357-14 TIME LIMITED REPAIR.
